| Model Number |
ACL TIGHTROPE RT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 29th july 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-1588rt, acl tightrope® rt, the white suture cannot pull out.This was detected during a tendon reconstruction surgery on (b)(6) 2025.The case was completed successfully by using another new ar-1588rt.There is no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual evaluation revealed that the suture system and the loop of the tightrope was damaged/jammed.No visual issues were found with the button or the blue suture.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.